I am on my first cycle of clomid (day 22) and I have been having some intense lower abdominal pain, bloating, and cramping. It seems to get worse as the day progresses (in the morning's it doesn't hurt as bad). It was really bad yesterday (day 21) and my husband and I couldn't even have sex because I could feel a pressure/pain during it. Is this normal?? I read somewhere that taking clomid can cause cysts on your ovaries...should I go to the doctor. My breast are starting to feel tender as well, so maybe it is just mentral pain. But I have never had this type of mentral pain before (but then again I don't get a regular period either...)
hallow i to am on my firt cycle of clomid [day 21] am not getting any pain ar you shur its the clomid thats githing you the pain ? post me back wish lots and lots of you luck .,.ps clomid is bloating me to
Hi. I'm on my 3rd cycle of clomid. I had two at 50mg & this one was 100mg. I didn't have any negative symptoms the first two cycles, but this time I had a lot of heaviness in my stomach, like I really felt my ovaries working. That's the only way I can describe it. My ovaries hurt ! My doctor said it was normal, so I didn't worry. The only thing that concerns me is that you said you had pain when bd'ing. I've never personally had an ovarian cyst, but you might feel better if you give your doctor a call. She/he can at least alleviate your concerns :) Good luck !
i'm on my first cycle of clomid and feel terrible. i'm up all night weeing, bloating stomach, cramps, feeling sick, eating loads, and gone off cofee but apparently its normal. as pregnancy symtoms (symptoms) are a side effect. ehh
Your symptoms are normal. A great thread to see here is "What cycle of clomid are you on? Any side effects?" The ladies there have a lot of experience and good advice. The intense achey (achy)-nes s you feel in th epelvic region during BD is also something I've had. I am on my 2nd round now and last cycle I had no side effects while taking the pills, but as O approached and especially after O I had three days of intense cramps in my legs, and strange feelings in my uterus. I know it was all the hormones... manyother ladies on that thread have had the few days of cramp/ache as you described. Worse at night than the morning. If it doesn't go away in a few days, then maybe you can call your dr. But your breasts will get super sore too. It's hard because lots of the symptoms are pregnancy symptoms so it can be tricky. HANG IN THERE! Good luck SSBD to you!
Hi everyone, I am cd 21 and this is also my first cycle on clomid 50 mg days 5-9. I had an IUI on cd 16. I have been having light cramping for a few days on and off and my lower back has been aching. My breast have also been sore on and off - today they are really sore. I am trying not to over analyze my symptoms since I still have just over 1 week before i can take a pregnancy test. Good luck to all of you!
im on cycle one to0 tried 50 mg will get my ovulation result on monday ,
i feel vey sick too, sometimes i get hungry n den all of a sudden i dont want to eat , im bloated almost all the time and gettin stomach cramps very often in my lower abdomen and sometimes like in my ovaries but im used to these cramps coz i get 'em all the time almost 10 days before my periods :( i do have pcos n i hate it . i get headaches to0 hey but guess wat the best way to treat is go for a walk n it has helped me so0o much ....
have been ttc for 2 years cant wait to get wat we all want.
good luk guys ...
i was in 1st round clomid i feel lower abdominal cramps, like im going to have a period. then i decided to consult my OBGYN and she found out i have UTI she gave me cepalin 500mg for 7days and now im going to visit her again for follow uo check up, praying all is fine now and pregnant
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.